Central limit theorems for supercritical branching Markov processes

Yan Xia Ren, Renming Song, Rui Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we establish spatial central limit theorems for a large class of supercritical branching Markov processes with general spatial-dependent branching mechanisms. These are generalizations of the spatial central limit theorems proved in [1] for branching OU processes with binary branching mechanisms. Compared with the results of [1], our central limit theorems are more satisfactory in the sense that the normal random variables in our theorems are non-degenerate.

Original languageEnglish (US)
Pages (from-to)1716-1756
Number of pages41
JournalJournal of Functional Analysis
Volume266
Issue number3
DOIs
StatePublished - Feb 1 2014

Keywords

  • Branching Markov process
  • Central limit theorem
  • Eigenfunction expansion
  • Martingale
  • Supercritical

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Central limit theorems for supercritical branching Markov processes'. Together they form a unique fingerprint.

Cite this